On Walsh's brownian motions

Martin T. Barlow; Jim Pitman; Marc Yor

Séminaire de probabilités de Strasbourg (1989)

  • Volume: 23, page 275-293

How to cite


Barlow, Martin T., Pitman, Jim, and Yor, Marc. "On Walsh's brownian motions." Séminaire de probabilités de Strasbourg 23 (1989): 275-293. <http://eudml.org/doc/113680>.

author = {Barlow, Martin T., Pitman, Jim, Yor, Marc},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {Walsh's Brownian motion; reflecting Brownian motion; semigroups of Brownian motions; strong Markov process; local martingales; representation property; lower bound for the splitting multiplicity; windings and crossings of planar Brownian motion; uniqueness of weak solutions of stochastic differential equations},
language = {fre},
pages = {275-293},
publisher = {Springer - Lecture Notes in Mathematics},
title = {On Walsh's brownian motions},
url = {http://eudml.org/doc/113680},
volume = {23},
year = {1989},

AU - Barlow, Martin T.
AU - Pitman, Jim
AU - Yor, Marc
TI - On Walsh's brownian motions
JO - Séminaire de probabilités de Strasbourg
PY - 1989
PB - Springer - Lecture Notes in Mathematics
VL - 23
SP - 275
EP - 293
LA - fre
KW - Walsh's Brownian motion; reflecting Brownian motion; semigroups of Brownian motions; strong Markov process; local martingales; representation property; lower bound for the splitting multiplicity; windings and crossings of planar Brownian motion; uniqueness of weak solutions of stochastic differential equations
UR - http://eudml.org/doc/113680
ER -


  1. [BwPY1] Barlow, M.T., Pitman, J.W. and Yor, M. (1989). Une extension multidimensionelle de la loi de l'arc sinus. In this volume. Zbl0738.60072
  2. [BwPY2] Barlow, M.T., Pitman, J.W.and Yor, M. (1989). Some extensions of the arcsine law. Tech. Report # 189, Dept. Statistics, U.C.Berkeley. 
  3. [BC] Baxter, J.R.and Chacon, R.V. (1984). The equivalence of diffusions on networks to Brownian motion. Contemp. Math.26, 33-47. Zbl0546.60080MR737386
  4. [ByPY] Burdzy, K., Pitman, J.W. and Yor, M. (1989). Some asymptotic laws for crossings and excursions. Colloque Paul Lévy sur les Processus Stochastiques, Astérisque 157-158, 59-74. Zbl0666.60070MR976213
  5. [DV] Davis, M.H.A. and Varaiya, P. (1974). The multiplicity of an increasing family of σ-fields. Ann. Prob.2, 958-963. Zbl0292.60071MR370754
  6. [E] El Karoui, N.A propos de la formule d'Azéma-Yor. Sém. Prob. XIII. Lecture Notes in Math.721, Springer, 443-452. Zbl0415.60033MR544833
  7. [FD] Frank. H.F. and Durham, S. (1984). Random motion on binary trees. J. Appl. Prob.2158-69. Zbl0541.60078MR732671
  8. [HS] Harrison, J.M.and Shepp, L.A. (1981). On skew Brownian motion. Ann. Prob.9, 309-313. Zbl0462.60076MR606993
  9. [I] Itô, K.Poisson point processes attached to Markov processes. Proc. Sixth Berkeley Symp. Math. Statist. Prob.University of California Press, Berkeley, pp. 225-239. Zbl0284.60051MR402949
  10. [J] Jacod, J. (1976). A general theorem of representation for martingales. Z. Wahrscheinlichkeitstheorie verw. Gebeite34, 225-244. Zbl0307.60043MR418222
  11. [Je] Jeulin, T. (1980). Semi-Martingales et Grossissement d'une Filtration. Lecture Notes in Math.833, Springer-Verlag. Zbl0444.60002MR604176
  12. [L] LeGall, J-F. (1983). Applications du temps local aux équations différentielles stochastiques unidimensionelles. Sém. Prob. XVII. Lecture Notes in Math.986, Springer-Verlag, 15-31. Zbl0527.60062MR770393
  13. [LY] Le Gall J.F. and Yor M. (1986). Etude asymptotique de certains mouvements browniens complexes avec drift. Probability and Related Fields , 71, 183-229 Zbl0579.60077MR816704
  14. [LR] Lindvall, T. and Rogers, L.C.G. (1986). Coupling of multidimensional diffusions by reflection. Ann. Prob.14, 860-872. Zbl0593.60076MR841588
  15. [MSY] Meyer, P.A., Stricker, C. and Yor, M. (1979). Sur une formule de la théorie du balayage. Sém. Prob. XIII. Lecture Notes in Math.721, Springer-Verlag, 478-487. Zbl0415.60031MR544817
  16. [M] Millar, P.W. (1977). Germ sigma fields and the natural state space of a Markov process. Z. Wahrscheinlichkeitstheorie verw. Gebeite39, 85-101. Zbl0342.60051MR461677
  17. [N] Nakao, S. (1972). On the pathwise uniqueness of solutions of stochastic differential equations. Osaka J. Math.9, 513-518. Zbl0255.60039MR326840
  18. [PY] Pitman, J. and Yor, M. (1986a). Asymptotic laws of planar Brownian motion. Ann. Prob.14, 733-779. Zbl0607.60070MR841582
  19. [R] Rogers, L.C.G. (1983). Itô excursion theory via resolvents. Z. Wahrscheinlichkeitstheorie verw. Gebeite63, 237-255. Zbl0528.60073MR701528
  20. [S] Salisbury, T.S. (1986). Construction of right processes from excursions. Z. Wahrscheinlichkeitstheorie verw. Gebeite73, 351-367. Zbl0587.60068MR859838
  21. [Sk] Skorokhod, A.V. (1987). Random processes in infinite dimensional spaces (in Russian). Proceedings of the International Congress of Mathematicians: August 3-11, 1986, Berkeley [edited by Andrew M. Gleason]. American Mathematical Society, Providence, R.I., 163-171. Zbl0668.60057MR934222
  22. [St] Stricker, C. (1981). Sur un théorème de H. J. Engelbert et J. Hess. Stochastics6, 73-77. Zbl0473.60046MR643350
  23. [SY] Stroock, D.W. and Yor, M. (1980). On extremal solutions of martingale problems. Ann. Scient. E.N.S., 4ième série, 13, 95-164. Zbl0447.60034MR584083
  24. [V] Varopoulos, N.Th. (1985). Long range estimates for Markov Chains. Bull. Sci. Math.109, 225-252. Zbl0583.60063MR822826
  25. [VW] Van der Weide, J.A.M. (1987). Stochastic processes and point processes of excursions. Ph.D. Thesis, Technische Universiteit Delft. 
  26. [W] Walsh, J. (1978). A diffusion with a discontinuous local time. In: Temps Locaux, Astérisque 52-53, 37-45. MR509476
  27. [Wei] Weizsäcker, H.v. (1983). Exchanging the order of taking suprema and countable intersection of sigma algebras. Ann. Inst. H. Poincaré19, 91-100. Zbl0509.60002MR699981
  28. [Y0] Yor, M. (1978). Sous-espaces denses dans L1 ou H1 et représentation des martingales. Sém. Prob. XII, Lecture Notes in Math.649, Springer, 265-309. Zbl0391.60046MR520008
  29. [Y1] Yor, M. (1979). Sur le balayage des semi-martingales continues. Sém. Prob. XIII. Lecture Notes in Math.721, Springer-Verlag, 453-171. Zbl0409.60042MR544815
  30. [Y2] Yor, M. (1979). Sur les martingales continues extrémales. Stochastics2, 191-196. Zbl0409.60043MR528910

Citations in EuDML Documents

  1. Joseph Najnudel, Pénalisations de l’araignée brownienne
  2. Marc Malric, Propriétés d'échange et fins d'ensembles optionnels
  3. Michel Émery, Closed sets supporting a continuous divergent martingale
  4. Jacques Azéma, Marc Yor, Sur les zéros des martingales continues
  5. Jonathan Warren, On the joining of sticky brownian motion
  6. Jacques Azéma, Catherine Rainer, Marc Yor, Une propriété des martingales pures
  7. Shinzo Watanabe, The existence of a multiple spider martingale in the natural filtration of a certain diffusion in the plane
  8. Martin T. Barlow, Michel Émery, Frank B. Knight, Shiqi Song, Marc Yor, Autour d'un théorème de Tsirelson sur des filtrations browniennes et non browniennes
  9. S. Beghdadi-Sakrani, Some remarkable pure martingales
  10. Jean Picard, Stochastic calculus and martingales on trees

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.